# SDR HEEA060501

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Restraint Assy
- Part number: 222320823121
- Condition: Frayed
- Location: M/R Transmission
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RESTRAINT ASSEMBLY FRAYED AND I.D. TAG UNREADABLE.
